# SDR UPS06247006

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPON ARRIVAL TO AIRCRAFT PARKED ON RAMP, FOUND L1 DOOR OPEN AND FOUND ESCAPE SLIDE ON RAMP.  REMOVED AND REPLACED SLIDE AND COMPARTMENT WITH SERVICEABLE UNITS IAW MM 25-60-14.
